# SDR VNAA20250820010

- Difficulty date: July 13, 2024
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N633NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15377
- Aircraft time: 20,964 hours, 16,263 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC67017044
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTB MACHINED RIB OF WS 163.00 TRAILING EDGE AT RH WING.     CRACK ON OUTB MACHINED RIB OF WS 163.00 TRAILING EDGE AT RH WING WAS REPAIRED PER REO 690-57-51-450 REV - -
